MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIFLEX RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION NAVIFLEX RX DELIVERY SYSTEM; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00533560
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a0406 captures the reportable event of stent kinked.Imdrf device code a0401 captures the reportable event of catheter guide break.
 
Event or Problem Description
It was reported to boston scientific corporation that a naviflex delivery system was to be implanted to the common bile duct during endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.During the procedure, the naviflex inner sheath moved even in locked mode.In the process of taking the stent out of the body, the stent was bent.The procedure was completed using another of the same device.There was no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6 device codes has been corrected.Block h6: imdrf device code a0401 captures the reportable event of catheter guide break.
 
Event or Problem Description

Brand Name
NAVIFLEX RX DELIVERY SYSTEM
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22968432
Report Number3005099803-2025-04433
Device Sequence Number9125247
Product Code FGE
UDI-Device Identifier08714729787082
UDI-Public(01)08714729787082(17)261011(10)35098070
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K101314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00533560
Device Catalogue NumberM00533560
Device Lot Number0035098070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/11/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date01/05/2026
Date Device Manufactured10/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale